| Model Number |
MMT-723RNAL |
| Medical Device Problem Codes |
Failure to Cycle (1142); Battery Problem (2885)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/31/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that insulin had squirted out during priming.Customer¿s blood glucose was unknown at the time of incident.The customer stated that batteries where going through more often.Troubleshooting was not performed.The insulin pump will not be returned for analysis.